# SDR UPS00232061

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE.     REPLACED FWD ENTRY DOOR EMERGENCY EXIT LIGHT BATTERY PACK, SECURED OPS CHECKED GOOD
